# SDR SWIA202055680

- Difficulty date: November 2, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE:  RA55603-601R-53-11-3534 447SW MX CODE ID 50351 PR DENT AT FUSELAGE STATION 245.8 LT SIDE BETWEEN STRINGER 14L & 15L. DENT MEASURING 2.1" LONG, .9" WIDE & .095" DEEP.  COMPLIED WITH TEMP REPAIR PER REO 601R-53-11-3534 REV DATED 2019-12-31.  PERMANENT REPAIR IS DUE WITHIN 4250 FLIGHT BY 42858.1 TAT, PN - SN: 7677, POSITION:  C-CHECK RO 1/29/2021.  PERFORMED CUTOUT IN SKIN BETWEEN FS235-250, STGR 14L-15L, FABRICATED, DRILLED, AND INSTALLED SKIN REPAIR DOUBLER, AND REPLACED AND REPLACED REQUIRED FASTENERS REF REO 601R-53-11-3642 REV DATED 2020-12-31. COMPLIED WITH ST 51-900-1003-SKY.  PRESSURE LEAK CHECK GOOD.
